Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having masturbating habit, small penis, gastritis and feeling tired. What is causing this and cure?

User rating for this question
Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
I am 24 years old.. I am fat guy... My penis is small and its uncut and its not thick also I masturbate twice a day... sometimes even 4 to 5 times in an hour... I feel due to masturbating i going more fat and i sleep a lot almost 10 to 11 hours in a day, in the morning i am not able to get up as i feel tired... I have a gastric problem also... My skin is going darker day by day... I just wanted to know all this are the bad symptoms as i masturbate a lot... And i want to know is it ok if i mastubate so much.... I am not able to consult the doctor as twice i went and met him but i am not able to tell my problem... Please help me....
Posted Sat, 28 Jul 2012 in Men's Health
 
 
Answered by Dr. Ram Choudhary 24 minutes later
Hi,
I think your problem is not the masturbation but the wrong ideology about masturbation,
Masturbation is not physically harmful whatever be the frequency!
But the way you are taking it is harmful, investing so much time on a single activity produces boredom- sex is an enjoyable act, please do not make it a punishment.
You are wasting much time on masturbation I would say, your skin color has nothing to do with masturbation.
You are fat so I think your penis is buried in fat so it is looking small.
Sleeping till late, skin becoming darker, masturbating excessively may be features of associated depression.
Please have a consultation with local psychiatrician.
And off-course try to reduce weight with dieting and exercises.
I hope that answers your query.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor